Skip to content
Open access

Про уточнені порядок і нижній порядок мероморфних функцій

Микола Заболоцький Тарас Заболоцький Мар'яна Мостова
Jul 2026 · Ukrains'kyi Matematychnyi Zhurnal · Vol 78, pp. 541-547 · 0 citations · 3 references

Abstract

For a function $\Gamma(r)=\exp\left\{\displaystyle\int\nolimits_1^r\dfrac{\gamma(t)}{t}dt\right\},$ $\gamma(r)$ is a proximate order, we deduce the expression $\Gamma(r)=r^{\gamma(r)}L(r),$ where $L(r)$ is a slowly varying function on $[1,+\infty),$ i.e., $rL'(r)/L(r)\to 0$ as $r\to+\infty.$ We define the notions of proximate order $\rho(r)$ and proximate lower order $\lambda(r)$ of a function $f$ meromorphic in $\mathbb{C}$ such that either $\underline{\Delta}(D)=\liminf_{r\to+\infty}T(r,f)/D(r)>0$ and $\overline{\Delta}(H)=\limsup_{r\to+\infty}T(r,f)/H(r)=+\infty$ or $\underline{\Delta}(D)=0$ and $\overline{\Delta}(H)<+\infty,$ where $D(r)=\exp\left\{\displaystyle\int\nolimits_1^r\dfrac{\rho(t)}{t}dt\right\}$ and $H(r)=\exp\left\{\displaystyle\int\nolimits_1^r\dfrac{\lambda(t)}{t}dt\right\}.$ The obtained results reveal the incorrectness of Lemma 1 and Theorem 1 from the paper by S. H. Dwivedi [S. H. Dwivedi,  Compos. Math., 22, No. 1, 39–48 (1970)]. We also generalize the statement of Lemma 2 in the cited paper as follows: If a function $\phi(r)$ is such that $r\phi'(r)/\phi(r)\to\phi_0$ as $r \to +\infty,$ then $\displaystyle\int\nolimits_1^r\dfrac{\phi(t)}{t^{1+\alpha}}dt \sim \dfrac{\phi(r)}{(\phi_0-\alpha)r^\alpha}$ for $0 \le \alpha < \phi_0$ and $\displaystyle\int\nolimits_r^{+\infty}\dfrac{\phi(t)}{t^{1+\alpha}}dt \sim \dfrac{\phi(r)}{(\alpha-\phi_0)r^\alpha}$ for $\alpha > \phi_0$ as $r \to +\infty.$

Read PDF

Similar papers

Open access Sep 2026

Про логарифмічне зростання цілих рядів за системою функцій

UDC 517.537 For an entire transcendental function $f$ and a sequence $(\lambda_n)$ of positive numbers increasing to $+\infty,$ let $A(z)=\displaystyle\sum\nolimits_{n=1}^{\infty}a_nf(\lambda_n z)$ be a series in the system ${f(\lambda_nz)}$ regularly convergent in $\Bbb C,$ i.e., $\mathfrak{M}(r,A)=\displaystyle\sum\n...

Мирослав Николаевич Шеремета, Оксана Головата, Оксана Мирославівна Мулява · 0 citations
2026

Средние значения функций Чебышeва с экспоненциальным весом в коротких интервалах

Для средних значений функций Чебышeва с экспоненциальным весом степени $n$ в коротких интервалах $$ t_n(x;q,y,\lambda)=\sum_{\chi\bmod q}|\sum_{x-y<m\le x}\Lambda(m)\chi(m)e(\lambda m^n)|,\qquad \mathscr{L}=\ln xq $$ при $y\ge\sqrt{x} \mathscr{L}^2$, $q\le x^3y^{-3}$, $|\lambda|\le(x^{n-2}y^2)^{-1}$ и $n\ge1$ получена...

Z. Rakhmonov · 0 citations
2026

Об интегральных характеристиках колебания функций на отрезке и их приложениях

Для ограниченной на $[0,1]$ функции $f(x)$ и неубывающей функции $\varphi(x)$, $\varphi(0)=0$, $ \varphi(1)=1$, вводится их совместная характеристика $(p, \varphi)$-колебание $$ \Omega_p(f | \varphi) :=(\int_0^1 \Omega(f; \langle \varphi(x), x \rangle)^p dx )^{1/p},\qquad p>0, $$ где $\langle \varphi(x), x \rangle$ - о...

E. A. Sevast'yanov · 0 citations
Open access Sep 2026

L∞$L^\infty$ compactness of solutions of quasilinear problems and applications

For a (not necessarily smooth) bounded domain Ω$\Omega$ of RN$\mathbb {R}^N$ , N⩾2$N \geqslant 2$ and a Carathéodory vector‐valued function a:Ω×RN→RN$a:\Omega \times \mathbb {R}^N \rightarrow \mathbb {R}^N$ , we study the compactness of the inverse of the Leray–Lions operator A(u)=−div(a(x,∇u))$A(u)=-\text{div}(a(x, \n...

D. Arcoya, M. C. Rezende, E. A. Silva · 0 citations
Preprint Sep 2026

$L^\infty$ Variational Approximation of the Aubry Set

Let $H\in C^\infty(\mathbb R^n\times\mathbb T^n)$ be a periodic Tonelli Hamiltonian with critical value $c$. For each $k\in\mathbb N$, let $u_k$ be the normalized minimizer of the variational functional introduced by Evans[7], \[ I_k[w]=\int_{\mathbb T^n} e^{kH(Dw,x)}\,dx, \qquad \int_{\mathbb T^n}w\,dx=0. \] If $u_\in...

H. V. Tran, Yi-Feng Yu · 0 citations
Preprint Sep 2026

The lower envelope of ultraspherical polynomials

Let $R_n^{(a,b)}=P_n^{(a,b)}/P_n^{(a,b)}(1)$ be the normalised Jacobi polynomials. For $\alpha\ge0$, put $\xi_0=-1$ and let $\xi_n$ be the largest zero of $R_n^{(\alpha+1,\alpha)}$ for $n\ge1$. We prove that $$ R_k^{(\alpha,\alpha)}(x) =\min_{n\ge0}R_n^{(\alpha,\alpha)}(x), \quad \xi_{k-1}\le x\le\xi_k, $$ for every $k...

K. Castillo, S. Sadigova · 0 citations

We use cookies to run the site and, with your consent, for analytics and to show ads. See our Cookie Policy.